MathSciNet Relay Station
MathSciNet bibliographic data
MR2176005 (2006j:57065) 57S20 (37C85)
Schwartzman, Sol Smooth actions of ${\bf R}\sp n$. Proc. Amer. Math. Soc. 134 (2006), no. 2, 379–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement